Annals of Tropical Medicine and Public Health
Home About us Ahead Of Print Instructions Submission Subscribe Advertise Contact e-Alerts Editorial Board Login 
Users Online:3956
  Print this page  Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2011  |  Volume : 4  |  Issue : 2  |  Page : 126-127

Isoniazid-induced psychosis in a patient on DOTS therapy


1 Department of Medicine, ASCOMS and Hospitals, Jammu, J and K, India
2 Department of Chest Medicine and Tuberculosis, ASCOMS and Hospitals, Jammu, J and K, India

Correspondence Address:
Imran Masood
E-21, E block, PG Hostel, ASCOMS and Hospital, Sidhra, Jammu - 180 017, J and K
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1755-6783.85769

Rights and Permissions

Acute psychosis induced by INH, especially when given as part of the DOTS regimen, has a variable presentation, and should always be kept in mind in the differential diagnosis. The diagnosis becomes especially challenging when the patient has tubercular meningitis or some other neurological disease. Here we present a case report of a patient who after 2 days of INH therapy under the DOTS regimen developed acute psychosis that resolved only after discontinuation of the drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6274    
    Printed151    
    Emailed2    
    PDF Downloaded21    
    Comments [Add]    

Recommend this journal